# SDR IPXA2015122597079

- Difficulty date: December 25, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 81,725 hours, 13,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGNECY LIGHT BATTERY 1 LOW MSG WHEN PERFORMING EMERGENCY LIGHT TEST.   REPLACED POWER SUPPLY IAW MM 33-51-00.  ALL OPS NORMAL.
